← Return to Concerned about the side effects of anastrozole

Discussion
tinalove (@tinalove)

Concerned about the side effects of anastrozole

Breast Cancer | Last Active: Nov 18 5:46pm | Replies (1425)

Comment receiving replies
@hereigoagain

Almost 4 months on anastrozole, My quality of life is not what I had hoped for. But I refuse to complain as I have had 27 more years than was expected. 27 years ago I had a mastectomy and chemotherapy followed by 5 years of tamoxofin. As the years went by the fear of recurrence decreased. When I reached 20 years I thought I made it. During testing for another health concern a tumor was found which ultimately was determined to be breast cancer that had decided to come back in my lungs. So the game plan is anastrozole. I was told what the side effects would be but I have to admit they are not as tolerable as I thought they would be. I don’t know if it is because I haven’t figure out how to get ahead of the pain or is the pain in my legs that severe. I try to exercise which helps a little. It also makes me tired and I hate that because I don’t want to miss out on any of life. I luckily have not had any hair thinning. Any suggestions to help with the pain and tiredness that I feel.

Jump to this post


Replies to "Almost 4 months on anastrozole, My quality of life is not what I had hoped for...."

I’m on Anastrozole since 1st week in January. I thought I was symptom free until 3 months into the drug, wherein I realized that the effects seemed to sneak up on me, largely joint pain. I began to feel old, my wrists became weak and hurt, as well my fingers.
By the time I was approaching the end of my 5th month and in my 6th month, I began to feel a dramatic improvement. My joint pain remains in my hands, but feel less hurtful; I do experience fatigue and for sure, I sometimes grope for words, but I feel I can tolerate it and will continue. No loss of hair, but I think I’m noticing some thinning, which doesn’t trouble me.
Wishing you luck to you!

  Request Appointment